WorldCat Identities

Bost, Jean-Benoît 1961-

Overview
Works: 42 works in 98 publications in 2 languages and 695 library holdings
Genres: Conference papers and proceedings 
Roles: Editor, Author, Other, Thesis advisor, Opponent, 956, Interviewee, Collector
Publication Timeline
.
Most widely held works by Jean-Benoît Bost
Geometry, analysis and probability : in honor of Jean-Michel Bismut by Jean-Benoît Bost( )

13 editions published between 2017 and 2018 in English and held by 253 WorldCat member libraries worldwide

This volume presents original research articles and extended surveys related to the mathematical interest and work of Jean-Michel Bismut. His outstanding contributions to probability theory and global analysis on manifolds have had a profound impact on several branches of mathematics in the areas of control theory, mathematical physics and arithmetic geometry. Contributions by: K. Behrend N. Bergeron S. K. Donaldson J. Dubédat B. Duplantier G. Faltings E. Getzler G. Kings R. Mazzeo J. Millson C. Moeglin W. Müller R. Rhodes D. Rössler S. Sheffield A. Teleman G. Tian K-I. Yoshikawa H. Weiss W. Werner The collection is a valuable resource for graduate students and researchers in these fields
Courbes semi-stables et groupe fondamental en géométrie algébrique : Luminy, décembre 1998( Book )

14 editions published in 2000 in French and English and held by 206 WorldCat member libraries worldwide

De la géométrie algébrique aux formes automorphes : une collection d'articles en l'honneur du soixantième anniversaire de Gérard Laumon( Book )

18 editions published in 2015 in English and French and held by 159 WorldCat member libraries worldwide

" ... The range of subjects covered reflects the diversity and richness of the works and interests of Gérard Laumon: étale cohomology of schemes and stacks, -adic sheaves and Fourier transform, character sheaves, classic and geometric Langlands correspondence, Grothendieck-Lefschetz trace formula, Arthur-Selberg trace formula, Shimura varieties, Higgs fibre bundles and Hitchin fibration ..."
Séminaire Bourbaki : Volume 2007/2008, Exposés 982-996( Book )

1 edition published in 2009 in French and held by 11 WorldCat member libraries worldwide

Fonctions analytiques d'une variable complexe by Jean-Benoît Bost( Book )

9 editions published between 1997 and 2000 in French and held by 10 WorldCat member libraries worldwide

GEOMETRIE D'ARAKELOV DES GRASSMANNIENNES, DES VARIETES TORIQUES ET DE CERTAINES HYPERSURFACES by Vincent Maillot( Book )

2 editions published in 1997 in French and held by 8 WorldCat member libraries worldwide

CETTE THESE EST CONSACREE PRINCIPALEMENT A L'ETUDE DES HAUTEURS DE CERTAINES VARIETES ARITHMETIQUES. LES QUESTIONS AUXQUELLES ON S'INTERESSE PORTENT SUR LA POSSIBILITE DE CALCULER EFFECTIVEMENT CES HAUTEURS POUR DES METRIQUES SUFFISAMMENT NATURELLES, AINSI QUE SUR L'APPLICATION A CERTAINS PROBLEMES DE GEOMETRIE ET D'ARITHMETIQUE DES RESULTATS OBTENUS ET DES TECHNIQUES DEVELOPPEES. LA PREMIERE PARTIE RASSEMBLE DIVERS CALCULS DE HAUTEURS D'HYPERSURFACES BASES SUR LA METHODE DES REPLIQUES. LA DEUXIEME PARTIE EXPOSE UN ANALOGUE EN GEOMETRIE D'ARAKELOV DU CALCUL DE SCHUBERT ET SON APPLICATION AU CALCUL DE LA HAUTEUR DU PLONGEMENT DE PLUCKER DES GRASSMANNIENNES. ENFIN LA TROISIEME PARTIE TRAITE DES FIBRES EN DROITES INTEGRABLES, (I.E. MUNIS D'UNE METRIQUE HERMITIENNE NON-NECESSAIREMENT C#, ET DE LEURS APPLICATIONS A L'ETUDE DES PROPRIETES ARITHMETIQUES ET GEOMETRIQUES DES VARIETES TORIQUES PROJECTIVES LISSES
From number theory to physics by Michel Waldschmidt( Book )

3 editions published between 1992 and 1995 in English and held by 7 WorldCat member libraries worldwide

Various developments in physics have involved many questions related to number theory, in an increasingly direct way. This trend is especially visible in two broad families of problems, namely, field theories, and dynamical systems and chaos. The 14 chapters of this book are extended, self-contained versions of expository lecture courses given at a school on "Number Theory and Physics" held at Les Houches for mathematicians and physicists. Most go as far as recent developments in the field. Some adapt an original pedagogical viewpoint
On lifting from classical groups to GLn( Book )

2 editions published in 2001 in English and held by 4 WorldCat member libraries worldwide

Hauteurs pour les sous-schémas et exemples d'utilisation de méthodes arakeloviennes en théorie de l'approximation diophantienne by Hugues Randriambololona( Book )

1 edition published in 2002 in French and held by 3 WorldCat member libraries worldwide

In this thesis we define and study some notions in the context of Arakelov geometry that have an intrisic interest and should find applications in diophantine approximation theory. Most of the text is devoted to the elaboration of a theory of heights for subschemes and to the proof of "Hilbert-Samuel formulae" for these heights. For two important classes of subschemes (integral subschemes and "smooth with multiplicities" subschemes) we show that the height of the subscheme relative to a high power of a positive line bundle is asymptotically determined by the height of the associated cycle. The proof essentially uses the "arithmetic Hilbert-Samuel theorem" of Gillet and Soulé, and reduces to it using techniques from hermitian analytic geometry. Then we give a finer analysis of the asymptotic expansion of heights of certain particular subschemes. Notably, in the case of relative dimension zero, we express the constant term of the asymptotic expansion by means of the ramification of the subscheme, which solves a question of Michel Laurent concerning heights of interpolation matrices
Courbes semi-stables et groupe fondamental en géométrie algébrique : Luminy, 1998( Book )

2 editions published in 2000 in French and held by 2 WorldCat member libraries worldwide

K-THEORIE BIVARIANTE POUR LES ALGEBRES DE BANACH ET CONJECTURE DE BAUM-CONNES by Vincent Lafforgue( Book )

1 edition published in 1999 in French and held by 2 WorldCat member libraries worldwide

JE SUIS PARVENU DANS MA THESE A CONSTRUIRE UNE K-THEORIE BIVARIANTE POUR LES ALGEBRES DE BANACH. CELA M'A PERMIS DE DEMONTRER LA CONJECTURE DE BAUM-CONNES POUR LES GROUPES DE LIE SEMI-SIMPLES ET LES GROUPES REDUCTIFS P-ADIQUES, AINSI QUE POUR LES SOUS-GROUPES DISCRETS DE TYPE FINI DE SL#3(F), AVEC F UNE EXTENSION FINIE DE Q#P ET POUR LES SOUS-GROUPES DISCRETS COCOMPACTS DE SP(N, 1), SL#3(R) ET SL#3(C). J'AI AUSSI DEMONTRE UNE CONJECTURE ANALOGUE A LA CONJECTURE DE BAUM-CONNES POUR LES ALGEBRES L#1 (ET PLUS GENERALEMENT TOUTES LES BONNES COMPLETIONS) DES SOUS-GROUPES FERMES DES GROUPES DE LIE SEMI-SIMPLES ET DES GROUPES REDUCTIFS P-ADIQUES
Séminaire Bourbaki, vol. 2008/2009 (2010), exposés 997-1011 : avec table par noms d'auteurs de 1948/49 à 2008/09( Book )

1 edition published in 2010 in English and held by 2 WorldCat member libraries worldwide

Introduction to compact Riemann surfaces, Jacobians, and Abelian varieties by Jean-Benoît Bost( Book )

2 editions published in 1992 in English and held by 2 WorldCat member libraries worldwide

Algebraic leaves of algebraic foliations over number fields by Jean-Benoît Bost( Book )

1 edition published in 2000 in English and held by 1 WorldCat member library worldwide

Généralisations de la théorie de l'intersection arithmétique by Gérard Freixas I Montplet( Book )

1 edition published in 2007 in English and held by 1 WorldCat member library worldwide

The aim of this thesis is to extend several fundamental theorems in Arakelov Geometry, known to hold for projective arithmetic varieties, to the extended frame of quasi-projective varieties. For this one uses the formalism proposed by Burgos-Kramer-Kuhn, that generalizes that of Gillet and Soulé. We mainly establish two results : 1. finiteness property for heights attaches to hermitian line bundles, whose metrics are singular. The singularities are of some logarithmic type ; 2. arithmetic Riemann-Roch formula for pointed stable curves, whose tanget bundle is endowed with the hyperbolic metric singular at the cusps. Furthermore, several examples are given related to 1 -in particular a generalization of a theorem due to Wolpert on the family hyperbolic metric- and to 2 -we compute special values of the Selberg zeta funcions of modular curves
Applications de la théorie géométrique des invariants à la géométrie diophantienne by Marco Maculan( )

1 edition published in 2012 in French and held by 1 WorldCat member library worldwide

Geometric invariant theory is a central subject in nowadays' algebraic geometry : developed by Mumford in the early sixties, it enhanced the knowledge of projective varieties through the construction of moduli spaces. During the last twenty years, interactions between geometric invariant theory and arithmetic geometric -- more precisely, height theory and Arakelov geometry -- have been exploited by several authors (Burnol, Bost, Zhang, Soulé, Gasbarri, Chen). In this thesis we firstly study in a systematic way how geometric invariant theory fits in the framework of Arakelov geometry; then we show that these results give a new geometric approach to questions in diophantine approximation, proving Roth's Theorem and its recent generalizations by Lang, Wirsing and Vojta
Flots géodésiques et théorie des modèles des corps différentiels by Rémi Jaoui( )

1 edition published in 2017 in French and held by 1 WorldCat member library worldwide

This thesis is dedicated to studying the interactions between two different approaches regarding differential equations: the model-theory of differentially closed fields on the one side and the dynamical analysis of real differential equations, on the other side. In the first chapter, we present a formalism from differential algebra, in terms of D-varieties à la Buium over the field of real numbers (endowed with the trivial derivation), that allows one to realise both approaches at the same time. The main result is a criterion of orthogonality to the constants, based on the topological dynamic of its associated real analytic flow. The second chapter is dedicated to the algebraic differential equations describing the (unitary) geodesic flow of a real algebraic variety endowed with an algebraic, non-degenerated symmetric 2-form. Using the previous criterion, we prove a theorem of orthogonality to the constants "in negative curvature'', that relies on the results of Anosov and of his followers, regarding the topological dynamic - the weakly mixing topological property - for the geodesic flow of a compact Riemannian manifold with negative curvature. In dimension 2, we conjecture a more precise description - its generic type is minimal and has a trivial pregeometry- for the structure associated to the unitary geodesic equation. In the third chapter, we present some motivations and partial results on this conjecture
C.-F. Gauss et les débuts de la théorie des nombres conférence du 14 mars 2012( Visual )

1 edition published in 2012 in French and held by 1 WorldCat member library worldwide

Analytic torsion of projective spaces and compatibility with immersions of Quillen metrics by Jean-Benoît Bost( Book )

1 edition published in 1998 in English and held by 1 WorldCat member library worldwide

 
moreShow More Titles
fewerShow Fewer Titles
Audience Level
0
Audience Level
1
  Kids General Special  
Audience level: 0.72 (from 0.62 for Geometry, ... to 0.99 for C.-F. Gaus ...)

WorldCat IdentitiesRelated Identities
Courbes semi-stables et groupe fondamental en géométrie algébrique : Luminy, décembre 1998 Courbes semi-stables et groupe fondamental en géométrie algébrique : Luminy, 1998
Covers
From number theory to physicsCourbes semi-stables et groupe fondamental en géométrie algébrique : Luminy, 1998
Alternative Names
Bost, J.-B.

Jean-Benoît Bost Frans wiskundige

Jean-Benoît Bost fransk matematikar

Jean-Benoît Bost fransk matematiker

Jean-Benoît Bost französischer Mathematiker

Jean-Benoît Bost French mathematician

Jean-Benoît Bost matemático francés

Jean-Benoît Bost mathématicien français

ジーン・ベノイト・ボスト

Languages
French (38)

English (38)